I had unprotected sex with my partner and 12 hours later I took the plan b pills. I started feeling some side effects from it but I started bleeding days later as if I was on my period also. Is that normal ? It's been a month ever since and I've been getting so hungry and tired lately. What are the chances of still being pregnant ?
Plan b works pretty well to prevent unwanted pregnancy after unprotected sex, IF it is used properly, and it sounds like you took it well within the recommended time frame for best use. It does interrupt or change your cycle, it is a dose of hormones, and those can take a month or 2 to level back out. Some women bleed early, some skip a cycle and freak, but really you probably are ok. You can purchase pregnancy tests in single double or triple packs and if you are worried, and your period due date has already passed, take a test, to ease your mind. Best of luck, patti
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2011 • 1 answer
Posted 21 Nov 2011 • 2 answers
Posted 22 Jun 2013 • 1 answer
Posted 16 Jan 2015 • 1 answer
Posted 14 Jul 2016 • 0 answers